# SDR DL757010680

- Difficulty date: April 26, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 28,638 hours, 13,938 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201021
- Part serial: CJ001250
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C 683 FLT 988. ENROUTE SLC-MSY DIVERTED TO OKC DUE TO SULFUR SMELL FUMES IN COCKPIT. IDENTIFIED THE STATIC INVERTER M217 DPN 241702694, MFG P/N 1-002-0102-1000, SERIAL NBR CJ001250 AS SOURCE. REPLACED INVERTER.
